# SDR 95ZZZX6454

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9279A
- Make and model: Piper PA-42-720
- Aircraft serial: 425501036
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 5764605
- Condition: Chafed
- Location: Nac To Wing Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED INBOARD LEADING EDGE AND FOUND FUEL LINE CHAFING AGAINST ANCHOR NUT FOR LEADING EDGE SCREWS AT NACELLE.  ALSO, FOUND CHAFING AT FUEL LINE B-NUT AND THE BUTT OF A HYLOCK ALL IN THE SAME AREA INSIDE THE NACELLE WHERE THE LEADING EDGE ATTACHES TO THE WING.  CHAFING WAS NOT APPARENT DUE TO THE AMOUNT OF FUEL AND HYDRAULIC LINES IN THE VERY SMALL AND TIGHT AREA.  RECOMMEND VERY CLOSE INSPECTION OF THIS AREA.
